MAUDE Adverse Event Report: ZIMVIE US CORP LLC BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT

ZIMVIE US CORP LLC BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT
Catalog Number TSVLDAZR3
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier - (b)(6).A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the hex portion of the abutment broke off in the patient's mouth.The lab is unsure if they will remake in ti.

Brand Name
BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24496940
Report Number0001038806-2026-01116
Device Sequence Number20106626
Product Code NHA
UDI-Device Identifier00844868038054
UDI-Public(01)00844868038054(10)8664090-2
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080164
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVLDAZR3
Device Lot Number8664090-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic